Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Enumeration of forests in a graph


Authors: C. J. Liu and Yutze Chow
Journal: Proc. Amer. Math. Soc. 83 (1981), 659-662
MSC: Primary 05C30; Secondary 05C05
MathSciNet review: 627715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The enumeration of forests of different orders in a graph is carried out by a procedure that involves formal sums and certain annihilation operators on the space of such sums. The results here extend the well-known matrix-tree theorem to the general case of forests.


References [Enhancements On Off] (What's this?)

  • [1] C. J. Liu and Yutze Chow, Enumeration of connected spanning subgraphs of a planar theory, Acta Math. (to appear).
  • [2] Frank Harary, Graph theory, Addison-Wesley Publishing Co., Reading, Mass.-Menlo Park, Calif.-London, 1969. MR 0256911 (41 #1566)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C30, 05C05

Retrieve articles in all journals with MSC: 05C30, 05C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0627715-2
PII: S 0002-9939(1981)0627715-2
Article copyright: © Copyright 1981 American Mathematical Society